# SDR FDEA201610293752

- Difficulty date: October 29, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 83,611 hours, 29,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA02201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AREA LEFT SIDE BETWEEN STATION 1381-1401 STRINGER 17L LONGERON HAS CORROSION.  LONGERON FOUND OUT OF LIMITS IAW SRM VOL I 53-00-01 FIG 1B.  REMOVED AND REPLACED LONGERON IAW SRM VOLII 51-31-01 AND 51-33-01 AND DRAWING AEA 0220-1.  LONGERON FABRICATED ON T16/1236701 IAW DRAWING AEA 0220-1.  ORIGINAL LONGERON THICKNESS .090 AFTER REWORK .071, OUT OF LIMITS IAW SRM 53-00-07.  INSTALLED NEW LONGERON STA 1381-1401 STR 17L IAW SRM 51-31-01 VOL II.  MAJOR REPAIR.
